# SDR 96ZZZX4155

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N712BP
- Make and model: Beech 95-B55
- Aircraft serial: TC1520
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1025
- Condition: Corroded
- Location: Elt
- Component: Communcomp, CIR10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED BATTERY (ELT) BP-1025 PURCHASED FROM TRIM-CRAFT, JUNE, 1994.  ELT TESTED OK; THEN, JUNE, 1995 WAS OK AT THAT ANNUAL TIME.  AT THIS YEAR'S ANNUAL, TESTED ELT.  SIGNAL OK, BUT FOUND CASE AND AREA OF ELT MOUNTING LOCATION FULL OF CORROSION.  CALLED COMMUNICATION CORP AND WAS TOLD THEY NEVER HEARD OF THAT.  UNIT WAS SENT TO THEM FOR ANALYSIS OF UNIT.
